On the global wellposedness of the 3-D Navier-Stokes equations with large initial data
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 39 (2006) no. 4, p. 679-698
@article{ASENS_2006_4_39_4_679_0,
     author = {Chemin, Jean-Yves and Gallagher, Isabelle},
     title = {On the global wellposedness of the 3-D Navier-Stokes equations with large initial data},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 39},
     number = {4},
     year = {2006},
     pages = {679-698},
     doi = {10.1016/j.ansens.2006.07.002},
     zbl = {05125023},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2006_4_39_4_679_0}
}
Chemin, Jean-Yves; Gallagher, Isabelle. On the global wellposedness of the 3-D Navier-Stokes equations with large initial data. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 39 (2006) no. 4, pp. 679-698. doi : 10.1016/j.ansens.2006.07.002. http://www.numdam.org/item/ASENS_2006_4_39_4_679_0/

[1] Babin A., Mahalov A., Nicolaenko B., Global solvability of three-dimensional Navier-Stokes equations with uniformly high initial vorticity, Uspekhi Mat. Nauk 58 (2003) 79-110, (in Russian, Russian summary); translation in:, Russian Math. Surveys 58 (2003) 287-318. | MR 1992565 | Zbl 1059.35099

[2] Cannone M., Meyer Y., Planchon F., Solutions autosimilaires des équations de Navier-Stokes, Séminaire “Équations aux Dérivées Partielles” de l'École polytechnique, Exposé VIII, 1993. | Numdam | Zbl 0882.35090

[3] Chemin J.-Y., Remarques sur l'existence pour le système de Navier-Stokes incompressible, SIAM Journal of Mathematical Analysis 23 (1992) 20-28. | MR 1145160 | Zbl 0762.35063

[4] Chemin J.-Y., Théorèmes d'unicité pour le système de Navier-Stokes tridimensionnel, Journal d'Analyse Mathématique 77 (1999) 27-50. | MR 1753481 | Zbl 0938.35125

[5] Chemin J.-Y., Desjardins B., Gallagher I., Grenier E., Mathematical Geophysics, An Introduction to Rotating Fluids and the Navier-Stokes Equations, Oxford Lecture Series in Mathematics and its Applications, vol. 32, 2006. | MR 2228849 | Zbl 1205.86001 | Zbl 05029231

[6] Fujita H., Kato T., On the Navier-Stokes initial value problem I, Archive for Rational Mechanics and Analysis 16 (1964) 269-315. | MR 166499 | Zbl 0126.42301

[7] Furioli G., Lemarié P.-G., Terraneo E., Unicité des solutions mild des équations de Navier-Stokes dans L 3 R 3 et d’autres espaces limites, Revista Matematica Iberoamericana. 16 (2000) 605-667. | MR 1813331 | Zbl 0970.35101

[8] Gallagher I., The tridimensional Navier-Stokes equations with almost bidimensional data: stability, uniqueness and life span, International Mathematical Research Notices 18 (1997) 919-935. | MR 1481611 | Zbl 0893.35098

[9] Iftimie D., The 3D Navier-Stokes equations seen as a perturbation of the 2D Navier-Stokes equations, Bulletin de la Société Mathématique de France 127 (1999) 473-517. | Numdam | MR 1765551 | Zbl 0946.35059

[10] Koch H., Tataru D., Well-posedness for the Navier-Stokes equations, Advances in Mathematics 157 (2001) 22-35. | MR 1808843 | Zbl 0972.35084

[11] Leray J., Essai sur le mouvement d'un liquide visqueux emplissant l'espace, Acta Matematica 63 (1933) 193-248. | JFM 60.0726.05

[12] Leray J., Étude de diverses équations intégrales non linéaires et de quelques problèmes que pose l'hydrodynamique, Journal de Mathématiques Pures et Appliquées 12 (1933) 1-82. | Zbl 0006.16702

[13] Raugel G., Sell G.R., Navier-Stokes equations on thin 3D domains. I. Global attractors and global regularity of solutions, Journal of the American Mathematical Society 6 (1993) 503-568. | MR 1179539 | Zbl 0787.34039